STRA, FEDERICO

STRA, FEDERICO  

Dipartimento di Scienze Matematiche  

090648  

Mostra records
Risultati 1 - 7 di 7 (tempo di esecuzione: 0.036 secondi).
Citazione Data di pubblicazione Autori File
Entropy solutions of mildly singular non-local scalar conservation laws with congestion via deterministic particle method / Radici, E; Stra, F. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - 55:3(2023), pp. 2001-2041. [10.1137/21M1462994] 1-gen-2023 Stra, F + particles.pdfENTROP~1.PDF
Linear Lipschitz and C1 extension operators through random projection / Brue, E.; Di Marino, S.; Stra, F.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 280:4(2021), pp. 1-21. [10.1016/j.jfa.2020.108868] 1-gen-2021 Stra F. + 1801.07533.pdfLinear Lipschitz and C1 extension operators through random projection.pdf
Lagrangian discretization of crowd motion and linear diffusion / Leclerc, H.; Merigot, Q.; Santambrogio, F.; Stra, F.. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - 58:4(2020), pp. 2093-2118. [10.1137/19M1274201] 1-gen-2020 Stra F. + 1905.08507.pdfLagrangian Discretization of Crowd Motion and Linear Diffusion _ SIAM Journal on Numerical Analysis _ Vol. 58, No. 4 _ Society for Industrial and Applied Mathematics.pdf
A PDE approach to a 2-dimensional matching problem / Ambrosio, L.; Stra, F.; Trevisan, D.. - In: PROBABILITY THEORY AND RELATED FIELDS. - ISSN 0178-8051. - 173:1-2(2019), pp. 433-477. [10.1007/s00440-018-0837-x] 1-gen-2019 Ambrosio L.Stra F. + 1611.04960.pdfA PDE approach to a 2-dimensional matching problem.pdf
Continuity of multimarginal optimal transport with repulsive cost / Colombo, M.; Marino, S. D. I.; Stra, F.. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - 51:4(2019), pp. 2903-2926. [10.1137/19M123943X] 1-gen-2019 Stra F. + Continuity_mmot.pdfContinuity of Multimarginal Optimal Transport with Repulsive Cost _ SIAM Journal on Mathematical Analysis _ Vol. 51, No. 4 _ Society for Industrial and Applied Mathematics.pdf
Weak and strong convergence of derivations and stability of flows with respect to MGH convergence / Ambrosio, L.; Stra, F.; Trevisan, D.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 272:3(2017), pp. 1182-1229. [10.1016/j.jfa.2016.10.030] 1-gen-2017 Ambrosio, L.Stra, F. + 1603.05561.pdfWeak and strong convergence of derivations and stability of flows with respect to MGH convergence.pdf
Counterexamples in multimarginal optimal transport with Coulomb cost and spherically symmetric data / Colombo, M.; Stra, F.. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - 26:6(2016), pp. 1025-1049. [10.1142/S021820251650024X] 1-gen-2016 Stra F. + 1507.08522.pdf